# SDR 2007UALA02355

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 30,640 hours, 8,866 cycles
- Engine: Pwa PW4052
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L ENG FIRE LOOP 2 LIGHT IS ON.  [07-27-07]   TROUBLE-SHOOTING FOUND UPPER AFT FIRE DETECTION LOOP OPEN.  REPLACED LOOP 1 & LOOP 2 FIRE DET ASSY PER WDG 26-11-11 OPS CHECKED OK AND SECURED LH ENG COWL.
